Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 72, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 20, 2009, 4:13 AM EDT. It took effect at Mar 20, 2009, 8:00 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2009, 4:13 AM EDT (08:13 UTC)
- In effect from
- Mar 20, 2009, 8:00 PM EDT
- Expired
- Mar 24, 2009, 3:59 AM EDT
- In force
- 3 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
143 WHUS72 KMLB 200813 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 413 AM EDT FRI MAR 20 2009 AMZ570-572-575-202030- /O.EXT.KMLB.SW.Y.0003.000000T0000Z-090321T0000Z/ /O.NEW.KMLB.SC.Y.0072.090321T0000Z-090323T0200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 413 AM EDT FRI MAR 20 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ550-552-555-202030- /O.NEW.KMLB.SC.Y.0072.090321T0000Z-090323T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 413 AM EDT FRI MAR 20 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
9 follow-up statements
422 WHUS72 KMLB 202008 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 408 PM EDT FRI MAR 20 2009 AMZ570-572-575-210000- /O.CON.KMLB.SW.Y.0003.000000T0000Z-090321T0000Z/ /O.CON.KMLB.SC.Y.0072.090321T0000Z-090323T0200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 408 PM EDT FRI MAR 20 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ550-552-555-210000- /O.CON.KMLB.SC.Y.0072.090321T0000Z-090323T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 408 PM EDT FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
419 WHUS72 KMLB 210003 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 803 PM EDT FRI MAR 20 2009 AMZ570-572-575-210200- /O.EXP.KMLB.SW.Y.0003.000000T0000Z-090321T0000Z/ /O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T0200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 803 PM EDT FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ550-552-555-210200- /O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 803 PM EDT FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
493 WHUS72 KMLB 210202 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1002 PM EDT FRI MAR 20 2009 AMZ550-552-555-570-572-575-220200- /O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T0200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1002 PM EDT FRI MAR 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY. STRONG GUSTY NORTH TO NORTHEAST WINDS WILL OCCUR OVER THE MARINE AREA. THESE WINDS FORECAST TO GENERATE SEAS OVER 10 FEET IN THE GULF STREAM SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
397 WHUS72 KMLB 210908 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 508 AM EDT SAT MAR 21 2009 AMZ550-220200- /O.EXT.KMLB.SC.Y.0072.000000T0000Z-090323T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 508 AM EDT SAT MAR 21 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ552-555-570-572-575-220200- /O.EXT.KMLB.SC.Y.0072.000000T0000Z-090323T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 508 AM EDT SAT MAR 21 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
782 WHUS72 KMLB 220201 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1001 PM EDT SAT MAR 21 2009 AMZ550-230900- /O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 1001 PM EDT SAT MAR 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ552-555-570-572-575-230900- /O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1001 PM EDT SAT MAR 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
079 WHUS72 KMLB 230811 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 411 AM EDT MON MAR 23 2009 AMZ550-230915- /O.CAN.KMLB.SC.Y.0072.000000T0000Z-090323T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 411 AM EDT MON MAR 23 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ572-575-232000- /O.EXT.KMLB.SC.Y.0072.000000T0000Z-090324T2100Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 411 AM EDT MON MAR 23 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT TUESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-232000- /O.EXT.KMLB.SC.Y.0072.000000T0000Z-090324T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 411 AM EDT MON MAR 23 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ552-555-232000- /O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 411 AM EDT MON MAR 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
656 WHUS72 KMLB 232033 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 433 PM EDT MON MAR 23 2009 AMZ552-232145- /O.CAN.KMLB.SC.Y.0072.000000T0000Z-090323T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 433 PM EDT MON MAR 23 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. EAST WINDS OF 10 TO 15 KNOTS AND A NORTHEAST SWELL WILL STILL NECESSITATE THAT MARINERS EXERCISE CAUTION. $$ AMZ572-575-240445- /O.EXT.KMLB.SC.Y.0072.000000T0000Z-090325T0100Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 433 PM EDT MON MAR 23 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT TUESDAY. THE SMALL CRAFT ADVISORY IS IN EFFECT FOR EAST WINDS OF 15 TO 20 KNOTS AND SEAS OF 7 TO 8 FEET. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ555-240445- /O.EXT.KMLB.SC.Y.0072.000000T0000Z-090324T0900Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 433 PM EDT MON MAR 23 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT TUESDAY. THE SMALL CRAFT ADVISORY IS IN EFFECT FOR EAST WINDS AROUND 15 KNOTS AND SEAS OF 7 TO 8 FEET. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-240445- /O.CON.KMLB.SC.Y.0072.000000T0000Z-090324T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 433 PM EDT MON MAR 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. THE SMALL CRAFT ADVISORY IS IN EFFECT FOR EAST WINDS OF 15 TO 20 KNOTS AND SEAS OF 7 TO 8 FEET. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
807 WHUS72 KMLB 240449 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1249 AM EDT TUE MAR 24 2009 AMZ572-575-240900- /O.CON.KMLB.SC.Y.0072.000000T0000Z-090325T0100Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1249 AM EDT TUE MAR 24 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... THE SMALL CRAFT ADVISORY IS IN EFFECT FOR EAST WINDS OF 15 TO 20 KNOTS AND SEAS OF 7 TO 8 FEET. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ555-570-240900- /O.CON.KMLB.SC.Y.0072.000000T0000Z-090324T0900Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 1249 AM EDT TUE MAR 24 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM THIS MORNING... THE SMALL CRAFT ADVISORY IS IN EFFECT FOR EAST WINDS AROUND 15 KNOTS AND SEAS OF 7 TO 8 FEET. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
066 WHUS72 KMLB 240759 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 359 AM EDT TUE MAR 24 2009 AMZ572-575-240900- /O.CAN.KMLB.SC.Y.0072.000000T0000Z-090325T0100Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 359 AM EDT TUE MAR 24 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO LESS THAN 15 KNOTS..WITH SEAS OF 5 TO 6 FEET. $$ AMZ555-570-240900- /O.CAN.KMLB.SC.Y.0072.000000T0000Z-090324T0900Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 359 AM EDT TUE MAR 24 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO LESS THAN 15 KNOTS..WITH SEAS OF 5 TO 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 8:32 PM EDT, 7 hours 41 minutes earlier.
Area forecast discussion, Mar 19, 8:32 PM EDT, 7 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
832 PM EDT THU MAR 19 2009
.DISCUSSION...HIGH PRESSURE RIDGE AXIS STRETCHES ACROSS THE
SOUTHEAST. RESULTING EAST TO SOUTHEAST FLOW SHOULD BECOME LIGHT TO
CALM AWAY FROM THE COAST AROUND MIDNIGHT AS THE ATMOSPHERE
DECOUPLES UNDER MOSTLY CLEAR TO CLEAR SKIES. MAIN CONCERN WILL BE
FOG AND ANY MIXTURES OF FOG AND SMOKE NEAR/DOWNWIND OF SMOLDERING
FIRES OVER THE INTERIOR OR AWAY FROM THE COAST. WILL KEEP SMALL
POP OVER SOUTHERN AREAS WHERE MOISTURE IS BETTER AND ONSHORE FLOW
REMAINS A LITTLE STRONGER FOR LOW TOPPED CONVERGENCE TYPE SHOWERS.
&&
.AVIATION...VFR THROUGH 09Z. TOWARD SUNRISE...PATCHY MVFR FOG MAY DEVELOP
AWAY FROM THE COAST WHERE WINDS WILL BE LIGHT/CALM.
&&
.MARINE...WEATHER BUOYS 009 AND 010 HAVE BEEN RECORDING SEAS 7
FEET OR MORE THE PAST SEVERAL HOURS. MAIN COMPONENT TO THE SEAS
HAS BEEN A LARGE LONG PERIOD SWELL 5 TO 7 FEET WHILE THE TWO
NEARSHORE SCRIPPS BUOYS OFF CAPE CANAVERAL AND FORT PIERCE INLET
WERE RECORDING 3 TO 4 FOOT SEAS. WENT WITH AN OVERNIGHT SMALL
CRAFT ADVISORY FOR SEAS FROM 20 MILES AND BEYOND AS THE LARGE
SWELL SHOULD CONTINUE TO PROPAGATE INTO THE OFFSHORE WATERS AND
BUMP AGAINST THE GULF STREAM. WILL ISSUE THE MARINE FORECAST EARLY
SO THAT BOATING PLANS CAN BE LOOKED AT THIS EVENING.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 AM EDT FRIDAY
FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WIMMER
LONG TERM....CRISTALDIHazardous weather outlook, Mar 19, 4:38 AM EDT, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 438 AM EDT THU MAR 19 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-192200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 438 AM EDT THU MAR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... MODERATE LONG PERIOD NORTHEAST SWELLS WILL IMPACT THE EAST CENTRAL FLORIDA BEACHES TODAY CONTRIBUTING TO A HIGH RISK OF RIP CURRENTS. A RIP CURRENT IS A NARROW CHANNEL OF WATER FLOWING OUTWARD FROM THE SURF ZONE WHICH CAN CARRY EVEN STRONG SWIMMERS INTO DEEP WATER. TO AVOID BEING CAUGHT IN A RIP CURRENT...SWIM ONLY AT BEACHES WHERE LIFEGUARDS ARE PRESENT. IF CAUGHT IN A RIP CURRENT TRY TO REMAIN CALM AND SIGNAL FOR HELP. SWIM PARALLEL TO THE COAST UNTIL OUT OF THE PULL OF THE CURRENT AND THEN RETURN TO SHORE. DO NOT TRY TO SWIM BACK TO SHORE AGAINST THE CURRENT SINCE THIS IS USUALLY WHAT CAUSES MOST RIP CURRENT DROWNINGS. ...WIND AND SEA IMPACT... MODERATE NORTHEAST SWELLS AROUND 6 FEET OFFSHORE ARE EXPECTED INTO TONIGHT. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE OFFSHORE ATLANTIC WATERS AND ALSO NEAR INLETS WHERE THE INCOMING SWELLS CAN MAKE NAVIGATION DIFFICULT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LARGE AREA OF HIGH PRESSURE BUILDING TOWARD THE MID ATLANTIC THIS WEEKEND WILL BRING STRONG AND GUSTY NORTHEAST WINDS FRIDAY AFTERNOON THROUGH THE WEEKEND. THE LONG FETCH OF NORTHEAST WINDS WILL ALLOW SEAS TO BUILD TO OVER 10 FEET ACROSS THE OFFSHORE ATLANTIC WATERS SATURDAY INTO SUNDAY MAKING BOATING CONDITIONS HAZARDOUS FOR SMALL CRAFT. HEAVY SURF IS ALSO EXPECTED AT THE BEACHES OVER THE WEEKEND WHICH CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING CAUGHT IN A RIP CURRENT. THE RISK FOR RIP CURRENTS IS EXPECTED TO REMAIN MODERATE TO HIGH INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. VOLKMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:17 PM EDT | Small Craft Advisory for Hazardous Seas | MLB | 24 hr | |
| Mar 20, 1:34 PM EDT | Red Flag Warning | MLB | Lake, Orange, Osceola, Seminole | 5 hr |
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.